... in Oct. 2010 and by Dec. I felt on top of the world. In the past few months, I have noticed a severe worsenning of depression. I read that "a false sense of well being" is a side-effect of Celexa. That makes no sense. I want the Celexa to work the way it did because I don't want to be a lab rat again like I was for decades. I know I can't up my dosage to 60mg due to the new FDA Alert about electrical impulses in the heart getting messed up at 60mg. My sex drive has fallen to zero and my anxiety level is through the roof. Anyone... any ideas?
Hi, i take 60mg of citalopram, but have been doing so for many months now, so i guess thats why i've been able to stay on it? I heard the other day about it affecting your heart? Anyway, the increase did make me feel better, but i take it in a combination with other meds; seroquel and amitriptyline. The amitriptyline was added first and i believe that helped my overall sense of depression/emotions. I take the citalopram in the morning and then 50mg of amitriptyline at night. It might be worth discussing this with your doctor/psych? I hope youre feeling better soon!
Just curious, do you guys take the celexa once a day or more times a day? Also, do you guys take it at night or in the morning? I started taking celexa a couple of weeks ago & I take the 40mg tablet, but when I was taking the zoloft, I took it twice a day. I like taking the celexa only once a day, but I am still adjusting cuz I got use 2 taking the twice daily zoloft. LOL! It seems like I cannot tell the difference yet, but I hope there is an improvement. I think that my appetite has decreased since taking the celexa, but not sure if it is the wellbutrin or the celexa or the combination of the both! What are your thoughts on the combination I take & tell me your experiences with both or one of them. Thanks for your responses & God Bless you all!
Yeah, I know what you mean. I was on 40mg Celexa for depression and I felt an improvement in my feelings and moods so I thought I would try 60mg while I was at it. That made me feel too nervous so I immediately dropped back down to 40mg. After about six months it seemed to bottom out. I didn't feel as bad as I did before I started but I felt kind of like I was back to square one. Since I felt like I was no longer benefiting from it I tapered myself down to 10mg a day. Then the pharmacy's generic Celexa changed to a pill a little more that twice the size of what I was use to taking. After taking it about a week or so I had a strange sensation in my brain one night. It was scary and something I am not use to. I believed it had to be the Celexa because nothing else had changed as far as medication or anything else.
I couldn't stop taking it cold turkey so I split the dose in half and started taking 5mg whenever I would remember to since I decided to taper off the drug completely. I don't like taking antidepressants for a number of reasons. Then after I had just about stopped taking it completely I became depressed like I was before I started back on the Celexa in the first place. I was more emotional, always on the verge of tears, no motivation to do things, ect. Then came the anxiety. Even when I don't get a good nights sleep and want to catch up in the morning the anxiety won't let me. I would have a feeling in my chest kind of like a mild indegestion. I don't know what I want to do. I'm currently taking 5mg a couple of times a week when I think about it until I figure out what to do. I have a new doctor so I guess I'll talk to him about it. But I also decided I should get a membership at the recreation center in my neighborhood and start exercising on a regular basis. I do believe it would help me mentally as well as physically. I hope you get things worked out. Take care,
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2010 • 2 answers
Posted 16 Jun 2011 • 2 answers
Posted 29 Sep 2011 • 1 answer
Posted 20 Dec 2011 • 7 answers
Posted 18 Feb 2012 • 2 answers